JournalspmVol. 66 / No. 4DOI 10.4171/pm/1852

The geometry of 2-calibrated manifolds

  • David Martínez Torres

    Instituto Superior Técnico, Lisboa, Portugal
The geometry of 2-calibrated manifolds cover

You need to subscribe to download the article.

Abstract

We define 2-calibrated structures, which are analogs of symplectic structures in odd dimensions. We show the existence of differential topological constructions compatible with the structure by developing an appropriate approximately holomorphic geometry for 2-calibrated structures.